# SDR SWIA200920938

- Difficulty date: January 23, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 16,791 hours, 14,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6369 - CEILING EMERGENCY LIGHT AT ROW 2 INOP.  RELAMPED.
